Alert archive / Illinois / Tornado Warnings in 2023

Tornado Warning 35, NWS Quad Cities, IA

March 31, 2023Carroll County, Stephenson County, Illinois

NWS Quad Cities, IA issued this tornado warning at Mar 31, 2023, 6:59 PM CDT for Carroll County, Stephenson County, Illinois. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2023, 6:59 PM CDT (23:59 UTC)
Expired
Mar 31, 2023, 7:24 PM CDT
In force
25 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Observed
Hail
1.5 in

Counties Carroll County, IL, Stephenson County, IL

The radar

The Quad Cities radar (KDVN), 102 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 11:46 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 433 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
433 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

313 
WFUS53 KDVN 312359
TORDVN
ILC015-177-010045-
/O.NEW.KDVN.TO.W.0035.230331T2359Z-230401T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
659 PM CDT Fri Mar 31 2023

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Northeastern Carroll County in northwestern Illinois...
  Southeastern Stephenson County in northwestern Illinois...

* Until 745 PM CDT.
    
* At 659 PM CDT, a tornado producing storm was located near Shannon,
  or 8 miles south of Freeport, moving northeast at 65 mph.

  HAZARD...Damaging tornado and ping pong ball size hail.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Albertus Airport around 705 PM CDT.
  German Valley, Ridott and Winneshiek around 710 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4220 8969 4207 8968 4206 8971 4221 8984
      4244 8940 4220 8940
TIME...MOT...LOC 2359Z 238DEG 56KT 4217 8968 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

McClure
3 follow-up statements
834 
WWUS53 KDVN 010005
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
705 PM CDT Fri Mar 31 2023

ILC015-010014-
/O.CAN.KDVN.TO.W.0035.000000T0000Z-230401T0045Z/
Carroll IL-
705 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR NORTHEASTERN CARROLL COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for northwestern
Illinois.

LAT...LON 4220 8969 4227 8972 4244 8940 4220 8940
TIME...MOT...LOC 0004Z 225DEG 58KT 4224 8957 

$$

ILC177-010045-
/O.CON.KDVN.TO.W.0035.000000T0000Z-230401T0045Z/
Stephenson IL-
705 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN STEPHENSON COUNTY...
    
At 704 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Albertus Airport, or near Freeport, moving northeast
at 65 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ridott and Winneshiek around 710 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Davis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4220 8969 4227 8972 4244 8940 4220 8940
TIME...MOT...LOC 0004Z 225DEG 58KT 4224 8957 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

McClure
572 
WWUS53 KDVN 010011
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
711 PM CDT Fri Mar 31 2023

ILC177-010045-
/O.CON.KDVN.TO.W.0035.000000T0000Z-230401T0045Z/
Stephenson IL-
711 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN STEPHENSON COUNTY...
    
At 710 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Ridott, or 8 miles east of Freeport, moving
northeast at 65 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Davis around 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4220 8960 4231 8964 4244 8940 4220 8940
TIME...MOT...LOC 0010Z 235DEG 55KT 4232 8948 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

McClure
181 
WWUS53 KDVN 010024
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
724 PM CDT Fri Mar 31 2023

ILC177-010034-
/O.CAN.KDVN.TO.W.0035.000000T0000Z-230401T0045Z/
Stephenson IL-
724 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR SOUTHEASTERN STEPHENSON COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 PM CDT for northwestern
Illinois.

LAT...LON 4220 8960 4231 8964 4244 8940 4220 8940
TIME...MOT...LOC 0022Z 238DEG 56KT 4244 8922 

$$

McClure

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 31, 6:28 PM CDT, 31 minutes earlier.

Area forecast discussion, Mar 31, 6:28 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
628 PM CDT Fri Mar 31 2023

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 302 PM CDT Fri Mar 31 2023

18z surface data has strong low pressure in western Iowa between
KSLB and KCIN. The warm front ran east from the storm across
northern Iowa into southern Wisconsin. The strong cold front ran
south from the low through western Missouri. Dew points were in the
50s and 60s east of the low into the Ohio Valley. Dew points in the
20s and 30s were behind the cold front in the Plains.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 302 PM CDT Fri Mar 31 2023

Through 8 PM severe storms along the cold front will sweep through
the area. The overall forcing and wind fields will continue to
support severe storms with damaging winds with the potential for
tornadoes.

Behind the cold front winds will increase considerably overnight.
The entire area will be under a wind advisory with areas north and
east of a line from Independence, IA, to Clinton, IA, to Sterling,
IL starting at 10 PM.

Aloft the models are showing a trop fold moving through the area
during the evening hours. Surface observations in western Iowa
currently do not show anything but there is a possibility for a
period of extremely strong winds this evening that moves from west
to east across the area.

Late tonight into Wednesday very windy conditions will be seen as
strong high pressure moves in behind the strong storm system. Areas
of light rain or a rain/snow mix will be possible after midnight
before downward motions end the precipitation Wednesday morning.

Winds will slowly decrease from west to east Wednesday afternoon.

.LONG TERM...(Saturday night through Friday)
Issued at 302 PM CDT Fri Mar 31 2023

Very dynamic weather pattern across the country with another
significant storm system expected next week.

Saturday night/Sunday
Assessment...high confidence

High pressure quickly moves through the area Saturday night with
strong southerly return flow developing Sunday. The dry atmosphere
will allow a 30-35 diurnal range from the Sunday morning lows.

Sunday night through Monday night
Assessment...medium to high confidence

A front will move into the area and then stall out. A weak upper
level disturbance will provide enough lift to help generate areas of
rain with the potential for isolated thunderstorms on Monday. Cloud
cover will dictate overall temperatures but there are indications
that temperatures should average above normal, especially at night.
Attention then turns to the significant storm system.

Tuesday through Wednesday
Assessment...high confidence on another storm. Medium confidence
on specific details.

As mentioned earlier the overall flow pattern is very dynamic and
very conducive to generating powerful storm systems. The global
models differ on timing and overall details but agree that another
significant storm system will move through the Midwest.

The global models also agree that the center of the storm system
will pass west of the area. Such a track will place the area in the
warm sector.

A strong upper jet combined with strong forcing and moisture moving
into the area means more thunderstorms. From the large picture, the
setup is very favorable for strong to severe storms occurring. While
the models differ some on timing, Tuesday afternoon and evening
appears to be the most likely time for thunderstorms when the strong
cold front moves through the area.

If there is a strong dry punch with this storm system, a period of
dry conditions are possible Tuesday evening before wrap around
clouds and precipitation move into the area.

Right now the model consensus has likely to categorical pops Tuesday
and Tuesday night with slight chance to chance pops on Wednesday.

Conditions look very favorable for windy to very windy conditions
developing Tuesday night into Wednesday.

Temperatures will be well above normal on Tuesday and much colder on
Wednesday.

Wednesday night through Friday
Assessment...medium confidence

Mainly dry conditions will be seen for a majority of the period as
high pressure moves through the area. There is a weak upper level
disturbance moving through the area late Thursday night into Friday
that 'may' develop sprinkles or isolated showers.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 625 PM CDT Fri Mar 31 2023

Squall line will continue to race across northern Illinois through
03z/01. Behind the line VFR conditions will be seen up through
about 06z/01 before MVFR CIGS and a patchy rain/snow mix develops.
Strong winds overnight will result in considerable low level
mechanical turbulence. Very strong winds will continue through
18z/01 with MVFR conditions with improvement to VFR after 18z/01.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory from 10 PM this evening to 1 PM CDT Saturday for
     Buchanan-Clinton-Delaware-Dubuque-Jackson-Jones.

     Wind Advisory until 1 PM CDT Saturday for Benton-Cedar-Des
     Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Linn-
     Louisa-Muscatine-Scott-Van Buren-Washington.

IL...Wind Advisory from 10 PM this evening to 1 PM CDT Saturday for
     Carroll-Jo Daviess-Stephenson-Whiteside.

     Wind Advisory until 1 PM CDT Saturday for Bureau-Hancock-
     Henderson-Henry IL-McDonough-Mercer-Putnam-Rock Island-
     Warren.

MO...Wind Advisory until 1 PM CDT Saturday for Clark-Scotland.

&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...08
Hazardous weather outlook, Mar 31, 3:42 AM CDT, 15 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
342 AM CDT Fri Mar 31 2023

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-010845-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
342 AM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

The Storm Prediction Center has a Moderate Risk, or level 4 out
of 5, for severe thunderstorms this afternoon and evening. The
main hazards will be damaging straight line winds of 75 mph,
tornadoes, and large hail. Some of the tornadoes could be strong.

The thunderstorms will be very fast moving, from southwest to
northeast at 60 mph.

Before the storms arrive, a very high grassland fire danger is
forecast due to the warm temperatures and strong winds. Any fires
that occur may be difficult to control and burning should be
avoided today.

Strong gradient southwest winds are expected this afternoon and
tonight with gusts up to 50 mph. A wind advisory is in effect.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Strong northwest winds gusting up to 50 mph will continue through
much of Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and evening.

Haase

In the hours before

Local storm report, Mar 31, 6:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     WOODHULL                41.18N 90.32W
03/31/2023                   HENRY              IL   TRAINED SPOTTER

            ROOF OFF OF A BARN WITH DAMAGE TO
            OUTBUILDINGS.

&&

DC
Local storm report, Mar 31, 6:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
649 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     DUBUQUE REGIONAL ARPT   42.40N 90.72W
03/31/2023  M68 MPH          DUBUQUE            IA   ASOS

            ASOS.

&&
Local storm report, Mar 31, 6:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
654 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     NON-TSTM WND DMG 2 N DUBUQUE REGIONAL AR 42.42N 90.71W
03/31/2023                   DUBUQUE            IA   TRAINED SPOTTER

            POWER POLE SNAPPED AT ROOSEVELT AND PERU.

&&

MW
Local storm report, Mar 31, 6:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
655 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             2 NE CREDIT ISLAND      41.52N 90.59W
03/31/2023  E0.25 INCH       SCOTT              IA   NEWSPAPER

            AT CENTENNIAL PARK; LOTS OF IT.

&&
Local storm report, Mar 31, 6:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
658 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HEAVY RAIN       1 W BETTENDORF          41.56N 90.49W
03/31/2023  M2.00 INCH       SCOTT              IA   TRAINED SPOTTER

            FELL SINCE ABOUT 1PM.

&&

MW
Local storm report, Mar 31, 6:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
659 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     2 S EDMORE              42.53N 90.68W
03/31/2023                   DUBUQUE            IA   TRAINED SPOTTER

            POWER LINES AND TREES DOWN AT INTERSECTION
            OF 32ND ST AND PERU ROAD.

&&

RP KINNEY

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:11 AM CDTWind AdvisoryDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more34 hr
Mar 31, 1:13 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHancock47 min
Mar 31, 2:07 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNMercer, Rock Island38 min
Mar 31, 2:15 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island45 min
Mar 31, 2:56 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island49 min
Mar 31, 2:59 PM CDTTornado WarningDVNHenderson, Warren46 min
Mar 31, 3:26 PM CDTSevere Thunderstorm WarningDVNHenry, Rock Island, Whiteside49 min
Mar 31, 3:31 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam44 min
Mar 31, 3:50 PM CDTSevere Thunderstorm WarningDVNBureau, Henry40 min
Mar 31, 4:12 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside33 min
Mar 31, 4:14 PM CDTSevere Thunderstorm WarningDVNBureau19 min
Mar 31, 4:25 PM CDTTornado WarningDVNBureau, Henry50 min
Mar 31, 5:22 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHenderson, Henry, Mercer, Rock Island, Warren38 min
Mar 31, 5:24 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHancock, Henderson, McDonough, Warren51 min
Mar 31, 5:44 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNCarroll, Jo Daviess61 min
Mar 31, 5:45 PM CDTTornado WarningDVNMercer, Rock Island45 min
Mar 31, 5:54 PM CDTTornado WarningDVNHenderson, Mercer, Rock Island, Warren26 min
Mar 31, 5:56 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHancock, Henderson, McDonough, Warren34 min
Mar 31, 5:59 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHenderson, Henry, Mercer, Rock Island, Warren, Whiteside46 min
Mar 31, 6:10 PM CDTTornado WarningDVNJo Daviess35 min
Mar 31, 6:12 PM CDTTornado Warning Tornado observedDVNCarroll, Jo Daviess32 min
Mar 31, 6:18 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNCarroll, Jo Daviess, Stephenson27 min
Mar 31, 6:29 PM CDTTornado WarningDVNBureau, Henry, Whiteside31 min
Mar 31, 6:32 PM CDTTornado WarningDVNBureau, Henry28 min
Mar 31, 6:35 PM CDTTornado WarningDVNCarroll, Stephenson, Whiteside25 min
Mar 31, 6:36 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNBureau, Henry, Putnam, Whiteside54 min
Mar 31, 6:41 PM CDTTornado WarningDVNJo Daviess, Stephenson37 min
Mar 31, 6:42 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNCarroll, Henry, Whiteside18 min
Mar 31, 6:47 PM CDTTornado Warning Tornado observedDVNBureau, Henry, Whiteside15 min
Mar 31, 6:48 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNCarroll, Jo Daviess, Stephenson, Whiteside42 min

Nearby

Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.